Research & Reviews: Discrete Mathematical Structures

Research & Reviews: Discrete Mathematical Structures (RRDMS) is a journal focused towards the rapid publication of fundamental research papers on all areas of Discrete Mathematical Structures. It's a triannual journal, started in 2014.

eISSN- 2394-1979

Indexed In: DRJI, Google Scholar

Focus & Scope:

  • Mathematical induction
  • logic and Boolean algebra
  • set theory
  • relations and functions
  • sequences and series
  • algorithms and theory of computation
  • number theory
  • matrix theory
  • induction and recursion
  • counting and discrete probability
  • graph theory (trees)
  • Calculus of finite differences, discrete calculus or discrete analysis
  • Game theory, decision theory, utility theory, social choice theory
  • Discrete analogs of continuous mathematics
  • Hybrid discrete and continuous mathematics
All contributions to the journal are rigorously refereed and are selected on the basis of quality and originality of the work. The journal publishes the most significant new research papers or any other original contribution in the form of reviews and reports on new concepts in all areas pertaining to its scope and research being done in the world, thus ensuring its scientific priority and significance.


Publisher: STM Journals, an imprint of CELNET (Consortium e-Learning Network Pvt. Ltd.)

Address: A-118, 1st Floor, Sector-63, Noida, Uttar Pradesh-201301, India

Phone no.: 0120-4781-221/ Email:


No announcements have been published.
More Announcements...

Vol 6, No 3 (2019)

Open Access Open Access  Restricted Access Subscription Access

Table of Contents

Research Articles

Coxeter Dihedral Symmetric Tetrahedrons with Triangle Groups: Euclidean, Spherical and Hyperbolic PDF
Pranab Kalita 1-12
Generalized Yang-Fourier Transforms by using K-Function to Heat Conduction in a Semi-infinite Fractal Bar PDF
Manoj Sharma, Kiran Sharma 13-18
k-Fibonacci Polynomials in The Family of Fibonacci Numbers PDF
Engin Özkan, Merve Taştan 19-22
Subtract Divisor Cordial Labeling of Ring Sum of a Graphs PDF
A H Rokad 23-28
Dirichlet Average of Hyper-geometric Kiran Function and Fractional Derivative PDF
Manoj Sharma, Kiran Sharma 29-31

ISSN: 2394-1979